# SDR HNAA2022022000082

- Difficulty date: February 17, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 48,409 hours, 46,220 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  629     21-01  2706202  17FEB22  CAK  CLOSE
      ELETRICAL BURNING SMELL DURING DESCENT LASTED FOR 30 SEC. SMELL WAS NOTICED FWD CABIN/FLT DECK AREA.
                                          27933    00 RS
FACT  17FEB22  00:26  CAK
            PERFORMED GVI OF RELAY,CONTACTORS, COMP., AND FWD AVIONICS BAY NO ELE SMELL NOTED OR SIGNS OF BURNING/ARCHING. POWER UP A/C INSPECTED DISPLAY UNITS, W/S HEAT TERMINALS AND SURROUNDING ELETRONICS STILL NO SMELL NOTED R AN APU BLEEDS & PACKS FOR SEVERAL MINS WITHNO ABNORMAL SMELL A/C OK FOR SERVICE.
